# SDR SWAA031346

- Difficulty date: June 16, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 57,939 hours, 56,925 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL FIN ATTACH CLEVIS DRAG ANGLES CORRODED LT SIDE (2 EA).  REMOVED AND REPLACED VERTICAL FIN DRAG ANGLES PER SRM.
